MathSciNet Relay Station
MathSciNet bibliographic data
MR276748 46.35 (28.00)
Loeb, Peter A. A nonstandard representation of measurable spaces and $L\sb{\infty }$. Bull. Amer. Math. Soc. 77 1971 540–544.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement